# SDR FDEA2018091422473

- Difficulty date: September 12, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 40,214 hours, 22,185 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5361252420002
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COURIER AREA, CORROSION ON SEAT TRACK UPPER SURFACE LUGS BETWEEN FR17 AND FR18. CORROSION BLEND OUT EXCEEDS SRM LIMITS. REMOVED AND REPLACED SEAT TRACK FR 15 TO FR19 Y953 IAW SRM 51-40-21 AND DWG A53612502 REV F.
